Approximation of periodic functions by modified Steklov averages in L2

V.O. Dron’, V.V. Zhuk

Research output: Contribution to journalArticlepeer-review

Abstract

© 2015, Springer Science+Business Media New York.In the space L2 of periodic functions, sharp (in the sense of constants) lower estimates for the deviation of the modified Steklov functions of the first and second orders in terms of the modulus of continuity are established. Similar results are also obtained for even continuous periodic functions with nonnegative Fourier coefficients in the space C. Bibliography: 3 titles.
Original languageEnglish
Pages (from-to)815-824
JournalJournal of Mathematical Sciences
Issue number6
DOIs
StatePublished - 2015

Fingerprint

Dive into the research topics of 'Approximation of periodic functions by modified Steklov averages in L2'. Together they form a unique fingerprint.

Cite this